RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 3, Pages 617–628 (Mi nd347)  

This article is cited in 2 scientific papers (total in 2 papers)

Falling motion of a circular cylinder interacting dynamically with a point vortex

Sergey V. Sokolov, Sergey M. Ramodanov

Institute of Computer Science, Udmurt State University, Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: We consider a system which consists of a heavy circular cylinder and a point vortex in an unbounded volume of ideal liquid. The liquid is assumed to be irrotational and at rest at infinity. The circulation about the cylinder is different from zero. The governing equations are Hamiltonian and admit an evident integral of motion — the horizontal component of the momentum. Using the integral we reduce the order and thereby obtain a system with two degrees of freedom. Most remarkable types of partial solutions of the system are presented and stability of equilibrium solutions is investigated.

Keywords: point vortices, Hamiltonian systems, reduction, stability of equilibrium solutions

Full text: PDF file (467 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.77, 517.912
MSC: 70Hxx, 70G65
Received: 11.08.2012
Revised: 14.09.2012

Citation: Sergey V. Sokolov, Sergey M. Ramodanov, “Falling motion of a circular cylinder interacting dynamically with a point vortex”, Nelin. Dinam., 8:3 (2012), 617–628

Citation in format AMSBIB
\Bibitem{SokRam12}
\by Sergey~V.~Sokolov, Sergey~M.~Ramodanov
\paper Falling motion of a circular cylinder interacting dynamically with a point vortex
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 3
\pages 617--628
\mathnet{http://mi.mathnet.ru/nd347}


Linking options:
  • http://mi.mathnet.ru/eng/nd347
  • http://mi.mathnet.ru/eng/nd/v8/i3/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Sokolov, “Dvizhenie krugovogo tsilindricheskogo tverdogo tela, vzaimodeistvuyuschego s $N$ tochechnymi vikhryami, v pole sily tyazhesti”, Nelineinaya dinam., 10:1 (2014), 59–72  mathnet
    2. S. V. Sokolov, I. S. Koltsov, “Khaoticheskoe rasseyanie tochechnogo vikhrya krugovym tsilindricheskim tverdym telom, dvizhuschimsya v pole tyazhesti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 184–196  mathnet  elib
  • Нелинейная динамика
    Number of views:
    This page:155
    Full text:49
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018